# SDR CALA2025091108783

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 111,101 hours, 23,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - DOOR 1L EXTERIOR EMERGENCY LIGHT INOP REPLACED THE L1 DOOR EMERGENCY EXTERIOR SLIDE LIGHT REF AMM 33-51-06-962-001-001 OPS CK GOOD
